Skip to main content
Log in

Generalized Dirac equations for free particles in binary geometrical physics. II. Rank (4,4;b) structure

  • Elementary Particle Physics And Field Theory
  • Published:
Russian Physics Journal Aims and scope

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literature cited

  1. Yu. S. Vladimorov and A. V. Solov'ev, Izv. Vyssh. Uchebn. Zaved., Fiz.,35, 51–55 (1992).

    Google Scholar 

  2. Yu. S. Vladimirov and A. V. Solov'ev, Computational Systems [in Russian], Izd. Inst. Mat. Sibir. Otd. Akad. Nauk SSSR, Novosibirsk, pp. 44–66 (1990).

    Google Scholar 

  3. A. V. Solov'ev, ibid., pp. 67–77.

    Google Scholar 

  4. L. B. Okun', Physics of Elementary Particles [in Russian], Nauka, Moscow (1988).

    Google Scholar 

  5. Yu. I. Kulakov, Yu. S. Vladimirov, and A. V. Karnaukhov, Introduction to the Theory of Physical Structures and Binary Geometrical Physics [in Russian], Arkhimed, Moscow (1992).

    Google Scholar 

Download references

Authors

Additional information

M. V. Lomonosov State University, Moscow. Translated from Izvestiya Vysshikh Uchebnykh Zavedenii, Fizika, No. 6, pp. 56–59, June, 1992.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Vladimirov, Y.S., Solov'ev, A.V. Generalized Dirac equations for free particles in binary geometrical physics. II. Rank (4,4;b) structure. Russ Phys J 35, 537–540 (1992). https://doi.org/10.1007/BF00559177

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF00559177

Keywords

Navigation